# SDR 9519519975

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH FORWARD OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  REPLACED BATTERIES AND OPERATIONAL CHECK GOOD.
